# SDR HALA2021022200019

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 42,864 hours, 6,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0383 FR 40 HOLE 260 RT FOUND WITH CRACK.   REAMED PER SRM 51-42.  CARRIED OUT HFEC OPEN-HOLE INSPECTION. ER/A 588856-14 ACCOMPLISHED. (1736526)
